RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sadykov, M F

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:125
Abstract pages:378
Full texts:186
References:39

http://www.mathnet.ru/eng/person19446
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/635775

Publications in Math-Net.Ru
1998
1. G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov, “Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection”, Mat. Zametki, 63:2 (1998),  292–294  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 253–255  isi  scopus
1997
2. M. F. Sadykov, “Differential calculi on standard quantizations of simple algebraic groups”, Fundam. Prikl. Mat., 3:2 (1997),  549–577  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020